# SDR 2007UALA01245

- Difficulty date: April 21, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N406UA
- Make and model: Airbus A320-232
- Aircraft serial: 454
- Aircraft time: 45,036 hours, 16,566 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Overheated
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED BAD ODOR IN THE CABIN.  NR 2 PACK OVERHEATED SO IT WAS SHUT DOWN, THUS DESCENDING TO FL300.  CONTINUED TO DESTINATION.  REPLACED NR 2 RAM AIR OUTLET ACT. OPS CHECKS GOOD. AND ALSO PACK CONTROLLER AS PRECAUTION.  NO REPEATS SINCE 10/13.
